Alert archive / Texas / Special Weather Statements in 2016

Special Weather Statement, NWS Austin/San Antonio, TX

March 9, 2016Bastrop County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at Mar 9, 2016, 1:52 AM CST for Bastrop County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2016, 1:52 AM CST (07:52 UTC)
Expired
Mar 9, 2016, 2:30 AM CST
In force
38 min
Issued by
NWS Austin/San Antonio, TX

County Bastrop County, TX

The radar

The Austin/San Antonio radar (KEWX), 77 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.9 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2133 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

675 
WWUS84 KEWX 090752
SPSEWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
152 AM CST WED MAR 9 2016
 
TXZ193-208-209-090830-
FAYETTE TX-BASTROP TX-CALDWELL TX-
152 AM CST WED MAR 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL FAYETTE...BASTROP
AND NORTHEASTERN CALDWELL COUNTIES UNTIL 230 AM CST...

AT 151 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROSANKY...OR 10 MILES SOUTHWEST OF SMITHVILLE...MOVING NORTH AT 40
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BASTROP...SMITHVILLE...CEDAR CREEK...MULDOON...CIRCLE D-KC ESTATE...
WYLDWOOD...ROSANKY...CISTERN...CIRCLE D-KC ESTATES...CAMP SWIFT...PAIGE...
UPTON...MCMAHAN...TAYLORSVILLE...TILMON...ALUM CREEK...STRING PRAIRIE...
HILLS PRAIRIE...FLOY AND KOVAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2978 9706 2978 9753 3015 9755 3020 9750
      3024 9747 3022 9708
TIME...MOT...LOC 0751Z 179DEG 37KT 2992 9730 

$$

ALLEN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Mar 8, 11:59 PM CST, 1 hour 53 minutes earlier.

Area forecast discussion, Mar 8, 11:59 PM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1159 PM CST TUE MAR 8 2016

.AVIATION...
CONVECTION BEGINNING TO TRANSITION FROM THE STRONGER DISCRETE
CELLS TO BROADER AREAS OF RAIN AND THUNDERSTORMS. STILL EXPECT
SOME AREAS OF HEAVY RAINFALL RATES TO REDUCE VSBYS TO LESS THAN 1
MILE...BUT THERE IS AN INCREASING AREA OF COVERAGE TO SHOW LIGHT
TO MODERATE RAIN AND OCCASIONAL THUNDER. THUS WILL RUN SEVERAL
HOURS OF MINOR VSBY RESTRICTIONS AND KEEP PREVAILING CONDITIONS AS
MVFR ALONG WITH CIGS. AS THE STRONGER CONVECTIVE FOCUS SHIFTS
GRADUALLY EAST OVERNIGHT...SHOULD SEE A DECREASE IN THUNDER ALONG
I-35 TERMINALS BETWEEN 09Z AND 10Z. ISOLATED CLAPS OF THUNDER MAY
THREATEN DRT DURING THIS PERIOD...BUT WITH COVERAGE TOO LOW TO
MENTION. THE UPPER LOW WILL CONTINUE TO PASS SLOWLY SOUTH OF TX
WITH NORTHERLY SURFACE WINDS EXPECTED TO PICK UP IN THE EARLY
MORNING HOURS. THE EASTWARD MOVEMENT OF CONVECTION AND NORTHERLY
BREEZES SHOULD HELP IMPROVE CIG HEIGHTS...BUT THE CHANCE FOR MORE
RAINS MAY NOT GO COMPLETELY AWAY THROUGH THE REST OF THE TAF
PERIOD.

&&

.PREV DISCUSSION... /ISSUED 950 PM CST TUE MAR 8 2016/

MESOSCALE UPDATE...
ENVIRONMENT CONTINUES TO BE CONDUCIVE FOR LARGE HAIL AND ISOLATED
TORNADOES THIS EVENING THROUGH AT LEAST MIDNIGHT.

CONVECTION CONTINUES TO BE LOCATED EAST OF A DRY LINE POSITIONED
ALONG THE RIO GRANDE PLAINS. STRONGEST CELLS CONTINUE TO BE FED BY
STRONG THETA-E ADVECTION AND INCREASING UPPER LEVEL DIVERGENT
FLOW. THERE STILL REMAINS A VERY IMPRESSIVE INSTABILITY AXIS IN
THE WARM SECTOR EAST OF THE DRY LINE AND THE RAP IS INDICATING LOW
LEVEL LAPSE RATES OF 7+ DEG C/KM IN THIS REGION AS WELL. THIS
SHOULD MAINTAIN THE THREAT FOR SEVERE HAIL AND EXTREME LIGHTNING.
TORNADO POTENTIAL REMAINS LOW BUT AS THESE CELLS PUSH SLOWLY
FARTHER EAST...THEY WILL BE INTERACTING WITH A MORE FAVORABLE LCL
ENVIRONMENT WHICH WILL MEANS THE TORNADIC POTENTIAL WILL GRADUALLY
INCREASE OVER THE NEXT FEW HOURS.

REGARDING FLOOD POTENTIAL...RAINFALL HAS BEEN MOSTLY FOCUSED ALONG
A LINE FROM CENTRAL DIMMITT COUNTY NORTH THROUGH REAL COUNTY.
WHILE THE PLATEAU COUNTIES SHOULD AVOID MUCH IN THE WAY OF FLASH
FLOOD POTENTIAL NOW THAT THE MAJORITY OF THE ACTIVITY HAS SHIFTED
EAST...ADDITIONAL DEVELOPMENT ONGOING SOUTH OF DIMMITT AND ZAVALA
INDICATES AN INCREASING FLASH FLOOD THREAT WITH RAIN RATES OF UP
TO 2 INCHES PER HOUR POSSIBLE WITH FUTURE CELLS.

THIS ACTIVITY IS STILL EXPECTED TO BECOME LINEAR AND PUSH EAST
TOWARDS THE INTERSTATE 35 CORRIDOR AROUND THE MIDNIGHT HOUR
HOWEVER VAD WIND PROFILES MAINTAIN A SOUTHERLY FLOW REGIME LIKELY
DELAYING THE EASTWARD PROGRESSION OF THE LINE. AS SUCH...NO
CHANGES TO THE CURRENT WATCH ARE EXPECTED BUT WILL NEED TO RE-
EVALUATE IN A FEW HOURS AS THIS CONTINUES TO SLOWLY PUSH EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              62  76  57  69  55 / 100  70  50  60  60
AUSTIN BERGSTROM INTL AIRPORT  62  76  57  69  53 / 100  70  50  60  60
NEW BRAUNFELS MUNI AIRPORT     62  78  57  70  54 / 100  60  50  60  60
BURNET MUNI AIRPORT            59  73  55  66  52 / 100  60  40  60  60
DEL RIO INTL AIRPORT           58  75  54  68  51 /  80  40  40  60  60
GEORGETOWN MUNI AIRPORT        62  74  57  67  54 / 100  70  50  60  60
HONDO MUNI AIRPORT             59  77  55  70  52 / 100  40  30  60  60
SAN MARCOS MUNI AIRPORT        62  77  57  69  54 / 100  70  50  60  60
LA GRANGE - FAYETTE REGIONAL   65  77  59  71  55 / 100  80  70  50  50
SAN ANTONIO INTL AIRPORT       62  77  58  69  54 / 100  50  40  60  60
STINSON MUNI AIRPORT           63  79  58  71  54 / 100  50  40  50  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...OAKS
SYNOPTIC/GRIDS...04
Hazardous weather outlook, Mar 8, 5:20 PM CST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
520 PM CST TUE MAR 8 2016

TXZ171>173-183>194-202>209-217>225-228-092330-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
520 PM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS WILL DEVELOP ACROSS THE BIG BEND AND
RIO GRANDE RIVER THIS EVENING...THEN MOVE ACROSS SOUTH CENTRAL
TEXAS THROUGH EARLY TOMORROW MORNING. THE PRIMARY SEVERE THREATS
ARE DAMAGING WINDS AND LARGE HAIL...BUT ONE OR TWO TORNADOES ARE
POSSIBLE AS WELL AS LOCALLY HEAVY RAIN. TOTAL RAINFALL AMOUNTS
SHOULD AVERAGE 1 TO 3 INCHES...WITH AN ISOLATED POCKET OR TWO OF
UP TO 5 INCHES EAST OF I-35. THIS COULD CAUSE SOME FLOODING IN
URBAN AREAS AS WELL AS OTHER AREAS THAT NORMALLY HAVE FASTER
RUNOFF.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
THURSDAY AND FRIDAY...BUT THESE SHOULD POSE NO SEVERE OR HEAVY
RAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

TB3

In the hours before

Local storm report, Mar 9, 1:10 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
110 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     HAIL             SAN MARCOS              29.88N  97.93W
03/09/2016  M0.25 INCH       HAYS               TX   TRAINED SPOTTER

            PEA SIZED HAIL REPORTED IN SAN MARCOS

&&

EVENT NUMBER EWX1600051

TB3
Local storm report, Mar 9, 1:12 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
112 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     HAIL             LEANDER                 30.56N  97.86W
03/09/2016  E0.25 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            PEA SIZED HAIL REPORTED IN LEANDER... TX

&&

EVENT NUMBER EWX1600052

TB3
Special weather statement, Mar 9, 1:14 AM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
114 AM CST WED MAR 9 2016

TXZ205>207-090800-
GUADALUPE TX-COMAL TX-BEXAR TX-
114 AM CST WED MAR 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BEXAR...SOUTH CENTRAL
COMAL AND SOUTHWESTERN GUADALUPE COUNTIES UNTIL 200 AM CST...

AT 114 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KIRBY...OR NEAR UNIVERSAL CITY...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...UNIVERSAL CITY...SCHERTZ...CIBOLO...LIVE OAK...KIRBY...SELMA...
WINDCREST...TERRELL HILLS...BULVERDE...GARDEN RIDGE...ST. HEDWIG...
ELMENDORF...MARION...SANTA CLARA...NEW BERLIN...ZUEHL...NORTHCLIFF...
CONVERSE AND BRACKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2916 9844 2944 9847 2976 9835 2956 9803
TIME...MOT...LOC 0714Z 207DEG 35KT 2948 9834

JR
Special weather statement, Mar 9, 1:24 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
124 AM CST WED MAR 9 2016

TXZ173-192-090815-
WILLIAMSON TX-TRAVIS TX-
124 AM CST WED MAR 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TRAVIS AND WILLIAMSON
COUNTIES UNTIL 215 AM CST...

AT 123 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BARTLETT TO NEAR
BARTON CREEK...AND MOVING NORTHWEST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AUSTIN...ROUND ROCK...CEDAR PARK...GEORGETOWN...SERENADA...ANDERSON MILL...
WINDEMERE...LEANDER...LAKEWAY...LAGO VISTA...BEE CAVE...WEST LAKE HILLS...
THE HILLS...BARTLETT...ROLLINGWOOD...FLORENCE...JARRELL...LIBERTY HILL...
WEIR AND GEORGETOWN DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3087 9763 3079 9742 3079 9741 3016 9788
      3016 9790 3024 9801 3040 9814 3046 9810
      3050 9810 3048 9812 3050 9812 3079 9796
      3091 9783
TIME...MOT...LOC 0723Z 150DEG 30KT 3077 9749 3023 9790

ALLEN
Special weather statement, Mar 9, 1:30 AM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
130 AM CST WED MAR 9 2016

TXZ208-209-223-090830-
FAYETTE TX-GONZALES TX-CALDWELL TX-
130 AM CST WED MAR 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...
SOUTHEASTERN CALDWELL AND NORTHEASTERN GONZALES COUNTIES UNTIL 230 AM
CST...

AT 129 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GONZALES...MOVING NORTH AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GONZALES...WAELDER...COST...HAMON...OAK FOREST...LITTLE NEW YORK...GLAZE
CITY...DILWORTH...NICKLE...THOMPSONVILLE...NEWTONVILLE AND ELM GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2958 9721 2952 9720 2938 9726 2934 9751
      2950 9761 2978 9753 2981 9734 2979 9731
      2980 9730 2977 9723 2968 9715
TIME...MOT...LOC 0729Z 199DEG 31KT 2948 9749

JR
Special weather statement, Mar 9, 1:52 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
152 AM CST WED MAR 9 2016

TXZ193-208-209-090830-
FAYETTE TX-BASTROP TX-CALDWELL TX-
152 AM CST WED MAR 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL FAYETTE...BASTROP
AND NORTHEASTERN CALDWELL COUNTIES UNTIL 230 AM CST...

AT 151 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROSANKY...OR 10 MILES SOUTHWEST OF SMITHVILLE...MOVING NORTH AT 40
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BASTROP...SMITHVILLE...CEDAR CREEK...MULDOON...CIRCLE D-KC ESTATE...
WYLDWOOD...ROSANKY...CISTERN...CIRCLE D-KC ESTATES...CAMP SWIFT...PAIGE...
UPTON...MCMAHAN...TAYLORSVILLE...TILMON...ALUM CREEK...STRING PRAIRIE...
HILLS PRAIRIE...FLOY AND KOVAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2978 9706 2978 9753 3015 9755 3020 9750
      3024 9747 3022 9708
TIME...MOT...LOC 0751Z 179DEG 37KT 2992 9730

ALLEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 6:21 PM CSTSpecial Weather StatementEWXDimmit54 min
Mar 8, 6:46 PM CSTSpecial Weather StatementEWXZavala59 min
Mar 8, 6:59 PM CSTSevere Thunderstorm WarningEWXDimmit, Zavala46 min
Mar 8, 7:10 PM CSTSevere Thunderstorm WarningEWXUvalde50 min
Mar 8, 7:16 PM CSTSevere Thunderstorm WarningEWXEdwards, Kerr, Real59 min
Mar 8, 7:41 PM CSTSevere Thunderstorm WarningEWXFrio, Zavala64 min
Mar 8, 7:56 PM CSTSevere Thunderstorm WarningEWXUvalde79 min
Mar 8, 8:01 PM CSTTornado WarningEWXUvalde44 min
Mar 8, 8:04 PM CSTSpecial Weather StatementEWXKinney56 min
Mar 8, 8:12 PM CSTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real48 min
Mar 8, 8:32 PM CSTSpecial Weather StatementEWXGillespie58 min
Mar 8, 8:33 PM CSTAreal Flood AdvisoryEWXUvalde3 hr
Mar 8, 8:45 PM CSTSpecial Weather StatementEWXZavala60 min
Mar 8, 8:48 PM CSTSevere Thunderstorm WarningEWXGillespie72 min
Mar 8, 8:50 PM CSTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde70 min
Mar 8, 9:04 PM CSTAreal Flood AdvisoryEWXDimmit, Zavala3 hr
Mar 8, 9:07 PM CSTSevere Thunderstorm WarningEWXFrio53 min
Mar 8, 9:19 PM CSTSevere Thunderstorm WarningEWXDimmit, Zavala56 min
Mar 8, 9:31 PM CSTTornado WarningEWXDimmit17 min
Mar 8, 9:35 PM CSTSevere Thunderstorm WarningEWXBurnet, Llano32 min
Mar 8, 10:15 PM CSTSpecial Weather StatementEWXFrio60 min
Mar 8, 10:37 PM CSTTornado WarningEWXFrio, Medina33 min
Mar 8, 10:40 PM CSTSpecial Weather StatementEWXFrio65 min
Mar 8, 10:46 PM CSTSpecial Weather StatementEWXBandera59 min
Mar 8, 10:48 PM CSTSpecial Weather StatementEWXMedina27 min
Mar 8, 11:14 PM CSTSpecial Weather StatementEWXAtascosa61 min
Mar 8, 11:21 PM CSTSpecial Weather StatementEWXKendall39 min
Mar 8, 11:39 PM CSTSpecial Weather StatementEWXBurnet51 min
Mar 8, 11:51 PM CSTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina54 min
Mar 8, 11:56 PM CSTSevere Thunderstorm WarningEWXKendall41 min
Mar 9, 12:20 AM CSTSevere Thunderstorm WarningEWXBlanco, Gillespie28 min
Mar 9, 12:29 AM CSTSpecial Weather StatementEWXComal, Guadalupe46 min
Mar 9, 12:33 AM CSTSpecial Weather StatementEWXTravis42 min
Mar 9, 12:36 AM CSTAreal Flood AdvisoryEWXAtascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 9 more7 hr
Mar 9, 12:36 AM CSTSevere Thunderstorm WarningEWXAtascosa, Bexar39 min
Mar 9, 1:02 AM CSTSpecial Weather StatementEWXComal, Hays43 min
Mar 9, 1:14 AM CSTSpecial Weather StatementEWXBexar46 min
Mar 9, 1:24 AM CSTSpecial Weather StatementEWXWilliamson51 min
Mar 9, 1:30 AM CSTSpecial Weather StatementEWXGonzales60 min
Mar 9, 1:43 AM CSTFlash Flood WarningEWXHays, Travis, Williamson4 hr
Mar 9, 1:53 AM CSTSpecial Weather StatementEWXComal37 min
Mar 9, 3:24 AM CSTSpecial Weather StatementEWXLavaca36 min
Mar 9, 4:45 AM CSTSpecial Weather StatementEWXFrio30 min
Mar 9, 9:20 AM CSTAreal Flood AdvisoryEWXDeWitt, Lavaca115 min
Mar 9, 9:24 AM CSTSpecial Weather StatementEWXLavaca51 min
Mar 9, 9:34 AM CSTSpecial Weather StatementEWXKarnes26 min
Mar 9, 1:49 PM CSTAreal Flood AdvisoryEWXDeWitt, Lavaca116 min

Nearby

Special Weather Statements in Texas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.